×

zbMATH — the first resource for mathematics

On a subclass of certain convex functions with negative coefficients. (English) Zbl 1101.30303
Summary: Coefficient, distortion, covering, and coefficient inequalities are determined for univalent functions with negative coefficients that is convex of order \(\alpha\). Extreme points for this class is also determined.

MSC:
30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Silverman, H., Univalent functions with negative coefficients, Proc. amer. math. soc., 51, 109-116, (1975) · Zbl 0311.30007
[2] Altıntaş, O., On a subclass of certain starlike functions with negative coefficients, Math. japonica, 36, 3, 1-7, (1991)
[3] Chatterjea, S.K., On starlike functions, J. pure math., 1, 23-26, (1981) · Zbl 0514.30010
[4] Srivastava, H.M.; Owa, S.; Chatterjea, S.K., A note on certain classes of starlike functions, Rend. sem. mat. univ. Padova, 77, 115-124, (1987) · Zbl 0596.30018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.